| Model Number |
7015 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/30/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located in the left main artery.A 3.25mm x 15mm quantum maverick balloon catheter was advanced for dilatation; however, the device delivery shaft was fractured.The procedure was completed with another of the same device.There were no patient's complications nor injuries were reported and the patient status was stable.
Additional Manufacturer Narrative
Devie evaluated by mfr.: returned product consisted of a quantum maverick balloon catheter.The shaft, hypotube, tip and balloon were microscopically and visually examined.The balloon was tightly folded.Inspection of the remainder of the device presented no other damage or irregularities.
Event or Problem Description